# SDR CALA2025100909853

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 45,320 hours, 16,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY RED LIGHT BROKEN ON SEAT 15C.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSY. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT SYS. REF AMM 33-51-11-960-802 TEST GOOD.
